# SDR ARWA0010309

- Difficulty date: March 30, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 60,460 hours, 26,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRUCK LIGHT REMAINS ON AFTER TAKEOFF.  GEAR WOULD NOT RETRACT.  AIR TURNBACK.  AIRCRAFT LANDED WITHOUT INCIDENT.  ADJUSTED TRUCK SENSOR LEFT MLG, COMPLETED LANDING GEAR RETRACTION AND ALL SYSTEMS CHECK OK IAW MM 32-30-00.
